The drug is effecting my appetite, sometimes I am able to eat other times I have little appetite. Is this usual if so do you have any recommendations to help me with my diet?
I hope you will try to eat even though you are not hungry. That is how you will stay on top of this situation. You don't have to eat a lot for the nourishment to have good and positive benefit. If you are having trouble "stomaching" food... ask your doctor for a script to prevent throwing up. I can't remember the name of it right off the top of my head but I have taken it. if I remember it, I will let you know...
Good luck, be safe, be well and take good care of you!!!
- Axitinib Information for Consumers
- Axitinib Information for Healthcare Professionals (includes dosage details)
- Side Effects of Axitinib (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2010 • 1 answer
Posted 2 Apr 2014 • 1 answer
Posted 30 Oct 2014 • 1 answer
Why does my metformin medication not reduce my appetite like it did before I took a break from meds?
Posted 4 Dec 2014 • 1 answer
Posted 8 Oct 2015 • 0 answers